MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR
Catalog Number 07729952160
Medical Device Problem Codes Image Display Error/Artifact (1304); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested to be returned for investigation.
 
Event or Problem Description
There was an allegation of a display issue with the coaguchek vantus meter.The user alleged the display "looks like green christmas tree" and had some colored lines but nothing else.The meter allegedly did not have the main menu displayed and the user was unable to perform a display check.
 
Additional Manufacturer Narrative
The meter was received for investigation.After starting the device, the display stayed completely white the device data and fault memory can not be read out because of the display.The allegation was substantiated by visual investigation.The removed display showed half-round cracks at the bottom edge of the glass near the cable connection area.The alleged colored lines on the display result from the cracks in the display glass.The device could not be operated, no measurements could be performed, and no results could be displayed.Therefore, there was no risk of a result misinterpretation.

Brand Name
COAGUCHEK VANTUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17930556
Report Number1823260-2023-03288
Device Sequence Number17756253
Product Code GJS
UDI-Device Identifier00365702700499
UDI-Public00365702700499
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07729952160
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COUMADIN
Patient Age62 YR
Patient SexMale
Patient Weight94 KG